# SDR AALA202203227007

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 29,668 hours, 11,906 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR INOPERATIVE. REINSTALLED LAVATORY DOOR IN UPPER TRACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00.
